# SDR DALA2021083005101

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 48,586 hours, 25,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 - CORROSION COVER SHEET LOWER SILL IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED SECTION I PERMANENT REPAIR LOC. COVER SHEET LOWER SILL IN AFT CARGO COMPARTMENT AS PER ER/A 593593-14 REV. (1927342)
